On the minima of functionals with linear growth
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), p. 91-110
@article{RSMUP_1986__75__91_0,
     author = {Anzellotti, G.},
     title = {On the minima of functionals with linear growth},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {91-110},
     zbl = {0589.49027},
     mrnumber = {847660},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__91_0}
}
Anzellotti, G. On the minima of functionals with linear growth. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) pp. 91-110. http://www.numdam.org/item/RSMUP_1986__75__91_0/

[1] G. Anzfllotti, Dirichlet problem and removable singularities for functionals with linear growth, Boll. UMI, Analisi Funzionale e Applicazioni, Serie V, 18-C, no. 1, (1981), pp. 141-159. | MR 631574 | Zbl 0472.49030

[2] G. Anzellotti, On the extremal stress and strain in Hencky plasticity, Duke Math. J., March 1984. | MR 744291 | Zbl 0548.73022

[3] G. Anzellotti, Pairings between measures and bounded functions and compensated compactness, Annali di Mat. Pura e Appl., IV, 135 (1983), pp. 293-318. | MR 750538 | Zbl 0572.46023

[4] G. Anzellotti, The Euler equation for functionals with linear growth, to appear in Transactions of A.M.S. | MR 792808 | Zbl 0611.49018

[5] G. Anzellotti, Traces of bounded vector fields and the divergence theorem, to appear.

[6] G. Anzellotti - M. GIAQUINTA, Existence of the displacement field for an elasto-plastic body subject to Hencky's law and Von Mises yield condition, Manuscripta Math., 32 (1980), pp. 101-136. | MR 592713 | Zbl 0465.73022

[7] G. Dal Maso, Integral representation on BY(Ω) of Γ-limits of variational integrals, Manuscripta Math., 30 (1980), pp. 387-416. | Zbl 0435.49016

[8] I. Ekeland - R. Temam, Analyse Convexe et problèmes variationnels (Paris, 1974). | MR 463993 | Zbl 0281.49001

[9] C. Gerhardt, On the regularity of solutions to variational problems in BV(Ω), Math. Z., 149 (1976), 281-286. | Zbl 0317.49052

[10] M. Giaquinta, On the Dirichlet problem for surfaces of prescribed mean curvature, Manuscripta Math., 12 (1974), pp. 73-86. | MR 336532 | Zbl 0276.35038

[11] M. Giaquinta - G. Modica - J. Soucek, Functionals with linear growth in the Calculus of Variations, Comm. Math. Univ. Carolinae, 20 (1979), pp. 143-171. | MR 526154 | Zbl 0409.49006

[12] E. Giusti, Superfici cartesiane di area minima, Rend. Sem. Mat. Fis. Milano, 40 (1970), pp. 3-21. | MR 291963 | Zbl 0219.53008

[13] E. Giusti, On the equation of prescribed mean curvature: existence and uniqneness without boundary conditions, Inv. Math., 46 (1978), pp. 111-137. | MR 487722 | Zbl 0381.35035

[14] M. Miranda, Un principio di massimo forte per le frontiere minimali, Rend. Sem. Mat. Padova, 45 (1971), pp. 355-366. | Numdam | MR 303390 | Zbl 0266.49034

[15] R.T. Rockafellar, Convex Analysis (Princeton Univ. Press, 1969). | MR 1451876 | Zbl 0193.18401

[16] J. Stoer - C. Witzgall, Convexity and Optimization in Finite Dimensions I, (Springer, Berlin, 1970). | MR 286498 | Zbl 0203.52203

[17] R. Temam, An existence theorem for a variational problem of plasticity, Proceedings of the Journées P. de Fermat (Pitman, 1980). | MR 616857 | Zbl 0455.73036